# SDR GTIA2018111202949

- Difficulty date: November 8, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 2,828 hours, 1,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1, L2 , R2 DOOR ASSIST BOTTLES REQUIRE SERVICE -SERVICED L1, L2, R2 DOOR ASSIST BOTTLES TO PROPER PRESSUREPER AMM 52-10-00
